# SDR AALA200801556

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT CABIN LENS DAMAGED.  REPLACED LENS FOR EMERGENCY LIGHT AT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
